68106members
358428posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chronic diarrhoea on Herceptin and Pertuzamab

5 REPLIES 5
Highlighted
Community Champion

Re: Chronic diarrhoea on Herceptin and Pertuzamab

 
Highlighted
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

I had my first Docetaxel chemo on its own and was fine but the following 3 cycles were all with H&P and the problem started straightaway. I was hoping once I changed to just H&P without chemo it would ease off but it hasn’t 😢 

Highlighted
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

I had terrible diarrhea on Taxol and Herceptin which took a week or so to clear up when I finished the Taxol. Has yours only started since you stopped chemo?

Highlighted
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

No, finished chemo now - just Herceptin and Pertuzamab...

Highlighted
Member

Re: Chronic diarrhoea on Herceptin and Pertuzamab

Are you having chemo at the same time?

Highlighted
Member

Chronic diarrhoea on Herceptin and Pertuzamab